中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Items/Page:    Sort:
Completeness of Hoare logic with inputs over the standard model [期刊论文]
THEORETICAL COMPUTER SCIENCE, 2016-01-01, 卷号: 612, 页码: 23-28
Xu, ZW; Sui, YF; Zhang, WH
  |  
 
a higher-order duration calculus and its completeness [期刊论文]
Science in China Press, 2000-01-01, 卷号: 43, 期号: 6, 页码: 625-640
Zhan Naijun
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace